# SDR GLBA200911141

- Difficulty date: November 14, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 23,726 hours, 40,347 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR RETURN - THE PILOTS REPORTED THAT LANDING GEAR CIRCUIT BREAKER POPPED IN CRUISE AND WHICH RESULTED IN A RETURN TO "DEN".  MX REPAIRED 4 CHAFED WIRES THAT WERE FOUND AT THE LT UPLOCK SWITCH HARNESS IAW AC 43-13-1B CHAPTER 11 SECTION 13.  GROUND POWER WAS APPLIED, HYD PWR PACK RESERVOIR WAS SERVICED, ACFT WAS JACKED AND EXTENSION AND RETRACTION TESTS WERE PERFORMED WHICH WERE GOOD.  NO CIRCUIT BREAKER ISSUES WERE NOTED.
